Third Time's a Charm: "Vaccine"-Induced Lupus
The slow kill bioweapon injections have a broad range of adverse events (AEs), from myocarditis to prion-based diseases to cancers and even the rare Creutzfeld Jacobs Disease.
One of the lesser mentioned “vaccine” AE’s is lupus, an autoimmune disease in which the body's immune system mistakenly attacks healthy tissue. All of these conditions are symptoms of VAIDS.
The below account is from a young woman that is now suffering from a severe adverse event as a direct consequence of the DEATHVAX™. Note the sick irony of the diagnosis by the very doctor that pushed these poison injections on her in the first place.
I was waking up with facial swelling, joint pains and was noticing my skin was easily being marked and bruised by scratching about a week after receiving the booster shot; I did not connect these ailments to the vaccine. My primary doctor asked me to take bloodwork to research further. I was called in and was asked, “how many shots have you taken?” I responded, “three.” The doctor proceeded to point at my results papers and said, “This is the result of that, you have lupus.”
Until this diagnosis the woman was in total CogDis; she did not want to know or hear anything about the actual cause of her symptoms.
If it were not for said diagnosis, then she would have never allowed herself to link the “vaccine” to her “sudden” disease.
If the doctor was dishonest, as too many are these days, then she would have continued to take these deadly boosters.
Her chances of dying from COVID were minuscule at most, and now she will be sick for the rest of her greatly shortened life thanks to a wholly unsafe and unnecessary injection.
The hope here is that she becomes increasingly indignant, spreads the word, and perhaps even sometime in the future brings a lawsuit against Pfizer, her doctor, et al.
Do NOT comply.
Please consider becoming a paid subscriber.